# SDR SWAA2022021880635

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767-793; RH Z-ANGLE HAS CORROSION ON UPPER AND LOWER SURFACE. / EVALUATION OF CORROSION ON R/H Z-ANGLE AFT CARGO STATION 767 TO STA 793 WAS 100% MAT LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED Z-ANGLE IAW SRM 51-40-02 AND DWG 146A0081 REV C ATAG: WN5340
